# SDR DL76L091250

- Difficulty date: July 22, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 68,451 hours, 10,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26F EMERGENCY ESCAPE PATH MARKING LIGHT INOP.  FWD TO MCO AND PLACARD PER MEL M33-51-03A.  RELAMP, NO HELP.  RELAMPED LIGHT, OPS CHECKS OK.  MCO AND PLACARD REMOVED.
